It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Suzette G. Levy on August 08, 2000 at 18:39:30:

Hi,
Just found this site, I have dysautonomia with Postural Orthostatic Tachycardia, and Orthostatic Intolerance, along with this I have enteric nervous system problems, lots of diarrhea and constipation, bloating etc. I guess all of you know the drill.....
The GI physician I see has been the second one to propose domperidone, but cannot get it in the US.,also I am already on an SSRI and a norepinephrine re-uptake inhibitor to help with the dysautonomia symptoms, which include the enteric problems. Do any of you know if taking this med would interfere with those? They are Celexa and Wellbutrin.
Thanx Suzette

Follow Ups

All times are GMT -7. The time now is 04:04 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!